# SDR CALA2023022000487

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,543 hours, 19,309 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285T009917
- Part serial: 1148275801
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

FL350 NORMAL CRUISE.. FLAP INDICATE POS 1 HANDLEUP.VISUALLY CONF IR MED UP. FLAP/SLAT ELEC T/S AS PER FIM TASK REF. 27-51 FAULT TREE 836. FOUND RIGHT FLAP REMAINS FULLY CAT CAPABLE. PARTS USED:  1444363,QTY :1 STABILIZER POSITION MODULE FAULTY. R & R FSPM AS PER MM REF. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1444363  SN OFF 1148 27-58-01, OPS CKS OK. PERFORMED AN AUTOPILOT SYSTEM TEST AS PER IPC REFERENCE # NONE MM REF. 22-10-00/501, OPS CKS. OK. A/C CAT STATUS UNCHANGED. A/C
